So what do you know about Cymbalta?

Discussion in 'The Watercooler' started by AnnieO, May 28, 2014.

  1. AnnieO

    AnnieO Shooting from the Hip

    Last Wednesday I went to the doctor because I was having chest pains. Yes, really. Terrified me, too.

    Haven't had ANY since - they had to do with my reflux... I apparently have an esophageal ulcer and am also on Prilosec. But, doctor wants me to lose some weight (gee, ya think?), and says when the first 5-10 pounds come off, the reflux should go away, too.

    BUT, I was on Celexa, and apparently that has a lot to do with weight GAIN. Yup. I was 156 when I got pregnant, 198 when Rose was born, 168 when I went back to work 3 months later. I'm back at 197. (Well, probably 196 now LOL.) Even with exercise and watching my calorie intake, portion size, etc., I wasn't losing ANY weight. And, well, I have been asked if I am pregnant again. (GRRRR, do NOT do this to anyone EVER!!!)

    So weaned off the Celexa, add in Prilosec, then started the Cymbalta on Saturday night. Slept GREAT on Saturday. Since then... Not so much. I looked on drugs.com and found out sleep issues are a common side effect. NICE.

    Anyone else had this issue? Did it go away?
     
  2. flutterby

    flutterby Fly away!

    Sleep interruptions are common with most of the newer AD's and they typically go away within 1-3 weeks.
     
Loading...